MAUDE Adverse Event Report: COOK INC ZENITH FLEX AAA ENDOVASCULAR GRAFT BIFURCATED MAIN BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX AAA ENDOVASCULAR GRAFT BIFURCATED MAIN BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G48419
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported the customer deployed the endograft correctly and took away the first trigger wire.The problem appeared when they tried to push the nose after unscrewing the pin vise.The surgeon was not able to push the nose of the dilator to deploy the bare stent.The surgeon performed the troubleshooting for this issue that is found in the ifu and it solved the issue.The patient was not injured and final imaging with fluoroscopy and contrast liquid was perfect.Additional information regarding the patient and event have been requested.This report contains all information available at this time.
 
Event or Problem Description
Additional information regarding event details was received on 20oct2019.Clarification of the sequence of events was provided.After removing the first trigger wire, the top cap could not be released.A coda balloon was inserted and inflated from the contralateral side.The top cap still couldn't be released.The second trigger wire on the ipsilateral limb was removed.The doctor was then able to release the top cap.The pin vise was loosened and retightened between the different steps.This means that both trigger wires were removed.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported in additional information received on (b)(6) 2019 that the surgeon "opened the 2 security wires during the first step" and a coda balloon was needed to open the top cap.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d10, e1, e4.H6 - results code: difficulty removing the top cap from the suprarenal stent.Investigation ¿ evaluation.A review of the complaint history, device history record, drawing, instructions for use (ifu), manufacturing instructions, quality control, similar complaints, and documentation were conducted during the investigation.The visual inspection of the complaint device could not be completed as the complaint device was not returned for investigation.Additionally, a document based investigation evaluation was performed.The proper procedures are in place to identify and prevent the release of non-conforming product related to the reported failure mode.The device history record for lot 9633269 found no non-conformances.A similar device lot 9647054 was reviewed and found no non-conformances.A review of complaint history records for this product lot number indicates there are no other reported complaints from lot 9633269 or similar device lot 9647054.There is no evidence to suggest there is any nonconforming product in house or out in the field.Based on the information provided, no inspection of returned product and the results of the investigation, a definitive cause could not be established.Appropriate measures have been taken to address this failure mode.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.
 
Event or Problem Description
The patient is doing fine.

Brand Name
ZENITH FLEX AAA ENDOVASCULAR GRAFT BIFURCATED MAIN BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8658087
Report Number1820334-2019-01382
Device Sequence Number2299806
Product Code MIH
UDI-Device Identifier10827002484198
UDI-Public(01)10827002484198(17)210415(10)9633269
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model NumberG48419
Device Catalogue NumberTFFB-28-111-ZT
Device Lot Number9633269
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/28/2019
08/20/2019
09/20/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/26/2019
08/29/2019
10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1